# SDR ASAA0180012

- Difficulty date: January 13, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: 0026
- Condition: Obstructed
- Location: L1 Door
- Part time: 44,817 hours, 27,464 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FOLLOWING FLIGHT, FORWARD CABIN (L1) DOOR WAS HARD TO OPEN.  CLEARED ICE IN AND AROUND DOOR DRAIN HOLE.  DOOR THEN OPERATED PROPERLY.  (M)
